# SDR N6WA2016041201

- Difficulty date: April 12, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 32,961 hours, 23,593 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Noisy
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SQUEAL.  PERFORMED PRESSURIZATION OF ACFT IAW AMM 21-31-00.  OPERATIONS CHECKED GOOD.  HAD MECHANIC OUTSIDE PAX DOOR TO CHECK FOR LEAKS, NONE NOTED.  NO SOUNDS IN ACFT.  OK FOR SERVICE.  INSPECTED DOOR SEAL, NO DEFECTS NOTED.
